# SDR AUS20020977

- Difficulty date: August 31, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 31024692
- Condition: Cracked
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Garrtt, TPE33111U
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE SECONDARY FUEL MANIFOLD CRACKED IN AREA OF UPPERNOZZLE END SWAGED FITTING. LEAKING FUEL CAUGHT FIRE CAUSING DAMAGE TO FIRE TUBING ON MANIFOLDS, SUPPLY LINE, ENGINE MOUNTSAND COWLS.
